# SDR K11A2008121172010

- Difficulty date: July 19, 2007
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/E DENTED AND BUCKLED, ELEVATOR STA 225.54 TO 136.50.
